# SDR DHL2005741606

- Difficulty date: May 16, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT I/B RIB AT ACTUATOR ROD END IS CRACKED.  REMOVED CRACKED RIB AT I/B OF ROD END IAW B727 SRM 51-30-2 FIG 7.  LOCATED, DRILLED AND INSTALLED NEW RIB, P/N 65-17310-3, PO 5096251 IAW B727 SRM 51-30-2 FIG 1 AND 57-50-2 FIG 2.
